# SDR IPXA2014102284671

- Difficulty date: October 10, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BEADED DOUBLER CRACKED IN RT WING FIXED L/E AT XOS 665, REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203.
